# SDR ASMF201306003

- Difficulty date: June 2, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28692
- Aircraft time: 42,714 hours, 6,548 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE T/E WEDGE RT OTBD FLAP WAS DAMAGED PROMOTING A CRACK OF 6.00" LENGTH AND 5.75" WIDE AT BS 214, ON UPPER & LOWER RT OTBD FLAP.  MX PERSONNEL ISSUED THE NON ROUTINE CARD A0205977.  THE T/E WEDGE RT OTBD FLAP WAS REPAIRED IAW SRM 57-53-01, REPAIR 2, FIG 203, PAGE 8, TABLE G AND SRM 51-70-05.  REPAIR 12, FIG 201 AND NDT INSPECTION WERE PERFORMED, NO CRACKS WERE FOUND IAW NDTM PART 4 51-00-03, ALL CORRECT.
